# SDR 2010FA0000060

- Difficulty date: January 19, 2010
- Submitted: January 19, 2010
- Operation: General aviation
- Aircraft: N1310A
- Make and model: Beech 35-C33
- Aircraft time: 9,280 hours
- Engine: Cont IO470L
- Propeller: Mcauly 3A36C434
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 3A36C434A
- Part serial: 991694
- Condition: Mismanufactured
- Location: Propeller
- Part time: 2,200 hours
- Component: Propeller, Mcauly
- Component part number: 3A36C434A80VEA0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER FACTORY NEW IN 12/10/99. PROPELLER HUB FOUND AT O/H TO BE UNAIRWORTHY DUE TO CYLINDER HOLES DEPTH DRILLED BY FACTORY TOO DEEP.  3 SMALL DIMPLES NOTED ON UNDERSIDE OF HUB ON INSPECTION.  MFG HAS REJECTED HUB.  FACTORY HAD TO HAVE IMPROPERLY DRILLED HUB AS THEY ARE THE ONLY ONE THAT HANDLES THE MACHINING IN THIS AREA.  SUBSEQUENT CONVERSATIONS STATE REPAIR STATIONS HAVE ALSO SEEN THIS IN OTHER HUBS.  IMPROPER DEPTH OF DRILLING AT MACHINING PROCESS OF NEW HUB IS THE ONLY WAY THIS HUB COULD HAVE BEEN DAMAGE.  POSSIBLE NOT TO FIND IN INSP UNTIL WHICH TIME PROPELLER CYLINDER HAD BEEN OFF AND ON ENOUGH.  FEEL THERE MAY BE MANY MORE THAT WERE DRILLED THE SAME DAY OUT IN THE FIELD THAT HAVE NOT BEEN FOUND.
